I have a Pituitary tumor found it in 2005 I have had 3 surgerys 25 radation treatments and I take 16 Bromocriptine pills a day. I still have this tumor after all of this. But the last 3 months I have been getting this feeling in my head and I can hear it to. Then after about 1min it is gone and my eyes start hurtting and I am very very tired. The sound it like electricty like a zap or buzz sound and the feeling is like everything has went numb and is dead. Please if anyone else you has had the same thing happen to them please let me know if you have a answer of what and why it is happing. Thanks
Post radiation, there can be some complications - have you had an MRI lately (likely yes) to make sure everything is ok?
The fatigue I would guess is likely related to hormones. With radiation, your pituitary has taken a beating - and other hormones likely are lost or being lost. Have you been evaluated to go on other replacements?
Are you at a pit center under the care of a neuro-endo? What type of radiation did you have?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.